So I started my depo shot about 6months ago im due on september 30th 2012 which is soon. When I started which was I think around April I dont remember the exact date. But iv had a normal period, I didnt gain weight, I actually lost 20 pounds after being on it but recently iv gained 10 pounds and a little depressed and out of place and I missed my period this month, The month of september 2012 before im due for my next on the 30th. Is this normal? iv been really scared of being pregnet, iv been having dreams about it too. Im scared to take a test. I just wanna know im okay and not pregnet.
Depo vera injections keeps the ovaries in a dormant stage for 3 months so there is no ovulation taking place. The chances of pregnancy are very less. This method is almost 99.7% effective.Depo vera may cause menstrual irregularities and at times may stop it completely. Weight gain is common on depo so watch your diet and start exercising. Take up urine pregnancy test to clarify your doubt. I hope it helps.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.